| Model Number |
VICM5 12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.1mm vicm5_12.1 implantable collamer lens of -8.00 diopter was implanted into the patients right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was explanted due to low vault without rotation.A replacement lens of longer length was later implanted and the problem resolved.The cause of the event was reported as patient-related factor.However, it was also reported that the device failed to perform as intended.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.